Skip to Main content Skip to Navigation
Journal articles

Adaptive control design with S-variable LMI approach for robustness and L2 performance

Dimitri Peaucelle 1 Harmonie Leduc 1
1 LAAS-MAC - Équipe Méthodes et Algorithmes en Commande
LAAS - Laboratoire d'analyse et d'architecture des systèmes
Abstract : Matrix inequality based results are proposed for the design of direct adaptive control. The focus is on guaranteeing robustness of the closed-loop when facing both structured parametric uncertainties and input disturbances. Results apply to systems in descriptor form with polytopic uncertainties and readily extend to systems rational in the uncertain parameters. The exposed methodology is an extension of previous studies started in cooperation with Alexander L. Fradkov. These studies aim at applying up-to-date linear robust control tools for passivity-based adaptive control. The paper contributes to this framework with new parameter-dependent Lyapunov functions and new degrees of freedom in the adaptive laws offering the possibility to design controllers with improved closed-loop performances.
Document type :
Journal articles
Complete list of metadatas

Cited literature [36 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01960048
Contributor : Dimitri Peaucelle <>
Submitted on : Wednesday, December 19, 2018 - 10:35:41 AM
Last modification on : Wednesday, January 29, 2020 - 4:06:25 PM
Document(s) archivé(s) le : Wednesday, March 20, 2019 - 1:53:38 PM

File

ijc18_dPeaucelleFinalVlaas.pdf
Files produced by the author(s)

Identifiers

Citation

Dimitri Peaucelle, Harmonie Leduc. Adaptive control design with S-variable LMI approach for robustness and L2 performance. International Journal of Control, Taylor & Francis, 2020, 93 (2), pp.194-203. ⟨10.1080/00207179.2018.1554907⟩. ⟨hal-01960048⟩

Share

Metrics

Record views

201

Files downloads

338